# SDR AALA20141217014

- Difficulty date: December 17, 2014
- Submitted: January 8, 2015
- Operation: Air carrier
- Aircraft: N179AA
- Make and model: Boeing 757223
- Aircraft serial: 32397
- Aircraft time: 41,707 hours, 12,180 cycles
- Engine: Rroyce RB211535E4B3
- Engine time: 43,431 hours, 11,648 cycles
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Shaft
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E, A

## Discrepancy

DURING CRUISE NR 2 ENGINE INDICATED OIL QTY & PRESSURE DROPPED TO ZERO.  CREW SHUTDOWN THE ENGINE INFLIGHT. DIVERTED & EMERGENCY DECLARED. LANDING UNEVENTFUL.  INSPECTED NR 2 ENGINE & FOUND RADIAL TOWER SHAFT TO GEARBOX CRACKED.   REMOVED AND REPLACED THE NR 2 ENGINE IAW MCM 71-92-01 AND MCM 71-94-01. PERFORMED ALL REQUIRED LEAK CHECKS AND POWER ASSURANCE CHECK. SYSTEM CHECKS NORMAL.
